Alert archive / Maryland / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 13, 2015, 6:40 PM EDT for Kent County, Queen Anne's County, Maryland. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2015, 6:40 PM EDT (22:40 UTC)
- Expired
- Jun 13, 2015, 7:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, MD, Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 77 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 186 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1218 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
243
WWUS81 KPHI 132240
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT SAT JUN 13 2015
MDZ012-015-132315-
QUEEN ANNE'S-KENT-KENT-QUEEN ANNE'S-
640 PM EDT SAT JUN 13 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN QUEEN ANNE'S AND
WESTERN KENT COUNTIES...
AT 639 PM EDT...A STRONG THUNDERSTORM WAS OVER LANGFORD...OR 12 MILES
SOUTHEAST OF MIDDLE RIVER...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...CHESTERTOWN...CENTREVILLE...ROCK HALL...CHURCH HILL...
MILLINGTON...SUDLERSVILLE...OLD TOWN...KENNEDYVILLE...NEWTOWN...
CRUMPTON...CARVILLE...LANGFORD...HOPE...STARKEY CORNER...MORGNEC...
BARCLAY AND KINGSTOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3926 7622 3928 7620 3929 7617 3932 7618
3934 7616 3933 7614 3937 7611 3937 7609
3923 7576 3895 7606 3915 7628 3917 7628
TIME...MOT...LOC 2239Z 307DEG 18KT 3920 7618
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 13, 6:26 PM EDT, 14 minutes earlier.
Area forecast discussion, Jun 13, 6:26 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 626 PM EDT SAT JUN 13 2015 .SYNOPSIS... A FRONTAL BOUNDARY EXTENDED SOUTHEASTWARD FROM THE SOUTHERN PART OF THE GREAT LAKES REGION TO THE WATERS OFF THE DELMARVA COAST. THE BOUNDARY IS FORECAST TO DRIFT SOUTHWARD BEFORE STALLING ON SUNDAY. IT IS THEN EXPECTED TO RETURN TO THE NORTH ON SUNDAY NIGHT AND MONDAY. ANOTHER FRONTAL BOUNDARY IS ANTICIPATED TO APPROACH FROM THE NORTHWEST ON TUESDAY AND IT IS FORECAST TO STALL AND MEANDER ACROSS OR NEAR OUR REGION FROM WEDNESDAY THROUGH SATURDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... THROUGH LATE-DAY AND THIS EVENING, A COLD FRONT WILL CONTINUE TO SLOWLY EDGE SOUTHWARD PASSING THROUGH THE DELMARVA REGION. IN ADDITION, A SHORTWAVE ALOFT WILL BE PASSING NEAR OR OVER PORTIONS OF THE MID ATLANTIC REGION THROUGH THIS EVENING, ESPECIALLY SOUTHERN PARTS OF OUR CWA, BEFORE MOVING OFFSHORE OF THE DELMARVA DURING THE OVERNIGHT. WITH THESE FEATURES IN MIND AND WITH AMPLE LOW-LEVEL MOISTURE REMAINING THROUGH THE DELMARVA AHEAD OF THE SLOW-MOVING COLD FRONT, SOME ISOLATED TO SCATTERED SHWR/T-STORM ACTIVITY IS POSSIBLE THROUGH THIS EVENING FOR THE DELMARVA AND PERHAPS FAR SOUTHERN NJ. WE HAVE SOME LOW CHANCE POPS IN PLACE FOR THIS THROUGH THIS EVENING, BEFORE TRENDING BACK TO SLIGHT CHANCE AND ENDING SHORTLY AFTER MIDNIGHT AS SOME MID-LEVEL RIDGING EDGES OVER THE MID- ATLANTIC STATES THEN DURING THE OVERNIGHT. HAVE LOWERED POPS IN THE REAL NEAR TERM AND WILL MONITOR AFTER THAT. HRRR IS NOT VERY OPTIMISTIC ON POPS THRU THIS EVENING SO MAY BE ABLE TO FURTHER LOWER POPS ON THE NEXT UPDATE. WITH REGARDS TO TEMPERATURES, OVERNIGHT LOWS WILL BE A BIT MORE COMFORTABLE THAN RECENT NIGHTS, ALONG WITH THE LESS HUMID AIR MASS SETTLING DOWN ACROSS MUCH OF THE FORECAST AREA. WE TOOK A BLEND OF MET/MAV GUIDANCE WITH CONTINUITY AND EXPECT LOWS TO MAINLY RANGE FROM THE LOW 60S NORTH TO THE UPPER 60S SOUTH. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... MAINLY QUIET CONDITIONS ARE EXPECTED THROUGH THE FIRST PART OF SUNDAY, WITH RIDGING ALOFT EXTENDING OVER OUR REGION. HOWEVER, THE PREVIOUSLY MENTIONED COLD FRONT WILL HAVE STALLED TO OUR SOUTH AND WEST, MOST LIKELY EXTENDING FROM AROUND THE VIRGINIA TIDEWATER NORTHWESTWARD BACK THROUGH CENTRAL PA. THIS NEARBY BOUNDARY AND A DESTABILIZING ATMOSPHERE OVER OUR REGION DURING THE AFTERNOON MAY TRIGGER SOME SCATTERED AFTERNOON CONVECTION, ESPECIALLY FOR OUR WESTERN ZONES. WE GRADUALLY INCREASE POPS FROM CHANCE TO LIKELY DURING THE AFTERNOON TO EARLY EVENING FOR THE WESTERN THIRD OF THE FORECAST AREA, WITH SOME LOWER POPS ELSEWHERE THROUGH THE LATE-DAY PERIOD. ALONG WITH GUSTY WINDS, ANY THUNDERSTORMS THAT DEVELOP AND MOVE INTO THE AREA WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS, AS PWATS WILL BE APPROACHING 2.0 INCHES LATE IN THE DAY ACROSS MUCH OF THE REGION. MET/MAV GUIDANCE WITH A FEW ADJUSTMENTS WAS PRIMARILY USED FOR MAXIMUM TEMPERATURES, AND WE ANTICIPATE HIGHS TO MAINLY BE IN THE 80S FOR THE FORECAST AREA, WITH SOME COOLER 70S AT THE COAST AND PERHAPS IN THE HIGHER TERRAIN OF THE POCONOS. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... THE MEAN LOCATION OF THE POLAR JET IS FORECAST TO EXTEND FROM THE NORTHWESTERN STATES ACROSS THE NORTHERN PART OF THE GREAT LAKES REGION TO SOUTHEASTERN CANADA FROM SUNDAY NIGHT THROUGH SATURDAY. AS A RESULT, THE MID LEVEL FLOW SHOULD REMAIN SOMEWHAT ZONAL THROUGH THE PERIOD. THE FRONTAL BOUNDARY THAT PASSED THROUGH MOST OF OUR REGION THIS MORNING SHOULD RETURN NORTHWARD ACROSS OUR FORECAST AREA ON SUNDAY NIGHT AND MONDAY. A SHORT WAVE TROUGH TRAVELING IN THE MID LEVEL FLOW AND THE SURFACE BOUNDARY SHOULD PROVIDE TRIGGERING MECHANISMS FOR SHOWERS AND THUNDERSTORMS DURING THAT PERIOD OF TIME. GULF MOISTURE RIDING AROUND THE RIDGE OVER THE SOUTHEASTERN STATES IS ANTICIPATED TO BE DRAWN INTO OUR REGION. PRECIPITABLE WATER VALUES ARE FORECAST TO INCREASE NEAR OR IN EXCESS OF 2 INCHES. AS A RESULT, ANY SHOWERS AND THUNDERSTORMS ON SUNDAY NIGHT AND MONDAY WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS. ONCE THE INITIAL FRONT LIFTS AWAY TO OUR NORTHEAST FROM LATE MONDAY INTO MONDAY NIGHT, ANOTHER BOUNDARY IS FORECAST TO DROP TOWARD OUR REGION FROM THE NORTHWEST ON TUESDAY. THE BOUNDARY IS EXPECTED TO STALL OVER OR NEAR OUR REGION FOR THE PERIOD FROM WEDNESDAY THROUGH SATURDAY DUE TO THE ZONAL MID LEVEL FLOW. AS A RESULT, IT SHOULD BE A RATHER UNSETTLED PERIOD WITH SCATTERED SHOWERS AND THUNDERSTORMS, ESPECIALLY DURING THE PEAK DIURNAL PERIOD FROM MID AFTERNOON INTO THE EARLY EVENING HOURS. PRECIPITABLE WATER VALUES ARE FORECAST TO REMAIN HIGH, SO HEAVY DOWNPOURS REMAIN POSSIBLE. IT IS ONE OF THOSE CASES WHEN THE FORECAST MAKES IT APPEAR AS THOUGH THE WEEK WILL BE A WASHOUT WITH A CHANCE OF PRECIPITATION MENTIONED NEARLY EVERY DAY. HOWEVER, DUE TO THE CONVECTIVE NATURE OF THE PRECIPITATION MOST OF THE PERIOD, ESPECIALLY FROM MONDAY NIGHT THROUGH SATURDAY WILL BE RAIN-FREE. WE HAVE LOWERED THE PRECIPITATION PROBABILITIES AND THE CLOUD COVER FOR THE PERIOD FROM TUESDAY NIGHT INTO WEDNESDAY AS THERE MAY BE A SLIGHT PUSH OF DRY AIR FOLLOWING THE INITIAL ARRIVAL THE THE FRONTAL BOUNDARY. MOISTURE IS EXPECTED TO RETURN ALONG THE FRONTAL BOUNDARY AND IT SHOULD AFFECT OUR REGION FROM LATE WEDNESDAY INTO FRIDAY WITH SCATTERED CONVECTION. WE WILL INDICATE ANOTHER DECREASE IN THE CLOUD COVER AND WE WILL LOWER THE CHANCE OF RAIN AS WE GET INTO NEXT WEEKEND THOUGH THE CONFIDENCE IN SOME DRYING AT THAT TIME IS NOT PARTICULARLY HIGH DUE TO THE NATURE OF THE EXPECTED WEATHER PATTERN. TEMPERATURES WILL FLUCTUATE LITTLE FROM DAY TO DAY IN THE LONG TERM FORECAST PERIOD. AFTERNOON TEMPERATURES SHOULD BE MOSTLY IN THE 80S WITH OVERNIGHT LOWS MAINLY FROM THE MIDDLE 60S TO THE LOWER 70S. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. LATE DAY AND TONIGHT...VFR CONDITIONS. NORTH-NORTHWEST WINDS AROUND 8 TO 12 KNOTS ARE EXPECTED TO DIMINISH TO AROUND 5 KNOTS BY THIS EVENING, BEFORE BECOMING LIGHT AND VARIABLE ACROSS MOST OF THE REGION DURING THE OVERNIGHT. SOME SHOWERS ARE POSSIBLE TO THE SOUTH AND WEST OF KPHL/KILG/KMIV, ESPECIALLY LATE-DAY AND THIS EVENING. SUNDAY...CONTINUED MAINLY VFR CONDITIONS. LOWER CONFIDENCE THAT A FEW SITES COULD FALL BELOW 6SM VISIBILITY AROUND DAYBREAK, AND THIS WAS NOT INCLUDED IN THE TAFS AT THIS TIME. WINDS WILL START LIGHT AND VARIABLE, BECOMING SOUTHEAST TO SOUTH BETWEEN 5 TO 8 KNOTS FROM ABOUT MID-MORNING THROUGH THE AFTERNOON. SOME SCATTERED SHWRS/T- STORMS ARE POSSIBLE INTO EVENING, ESPECIALLY FOR THE WESTERN SITES, BUT THIS IS LOWER CONFIDENCE AND BEYOND THE TAF PERIOD AT THIS TIME. OUTLOOK... SUNDAY NIGHT AND MONDAY...SHOWERS AND THUNDERSTORMS ARE LIKELY. THE RAIN MAY BE HEAVY AT TIMES. CONDITIONS SHOULD VARY BETWEEN VFR AND MVFR WITH IFR CONDITIONS POSSIBLE IN THE HEAVIER SHOWERS AND THUNDERSTORMS. MONDAY NIGHT AND TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. CONDITIONS MAY LOWER INTO THE MVFR CATEGORY DURING THE LATE NIGHT AND EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE AND FOG. TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR. HOWEVER, CONDITIONS MAY LOWER INTO THE MVFR CATEGORY DURING THE LATE NIGHT AND EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE AND FOG. WEDNESDAY NIGHT AND THURSDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. CONDITIONS MAY LOWER INTO THE MVFR CATEGORY DURING THE LATE NIGHT AND EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE AND FOG. && .MARINE... SUB-ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ON THE AREA WATERS THROUGH TONIGHT AND SUNDAY. WINDS WILL MAINLY BE IN THE 10 TO 15 KNOT RANGE WITH SEAS OF 2 TO 3 FEET AND A SOUTHEASTERLY FLOW DEVELOPING DURING THE DAYTIME SUNDAY. OUTLOOK... SUNDAY NIGHT THROUGH THURSDAY...NO MARINE HEADLINES ARE ANTICIPATED. && .RIP CURRENTS... A DEVELOPING LONG PERIOD EAST TO SOUTHEAST SWELL ON SUNDAY AND MONDAY MAY RESULT IN A MODERATE RISK OF RIP CURRENTS AT THAT TIME. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...IOVINO NEAR TERM...KLINE SHORT TERM...KLINE LONG TERM...IOVINO AVIATION...IOVINO/KLINE MARINE...IOVINO/KLINE RIP CURRENTS...
Hazardous weather outlook, Jun 13, 3:48 PM EDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 PM EDT SAT JUN 13 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-142000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 348 PM EDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS ARE LIKELY FROM SUNDAY NIGHT INTO MONDAY. HEAVY DOWNPOURS ARE POSSIBLE AND THEY MAY RESULT IN LOCALIZED FLOODING. ALSO, GUSTY WINDS MAY ACCOMPANY SOME OF THE THUNDERSTORMS ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING. SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE AGAIN POSSIBLE ON MONDAY NIGHT INTO TUESDAY AND ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-142000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 348 PM EDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A DEVELOPING LONG PERIOD EAST TO SOUTHEAST SWELL ON SUNDAY AND MONDAY MAY RESULT IN A MODERATE RISK OF RIP CURRENTS AT THAT TIME. SHOWERS AND THUNDERSTORMS ARE LIKELY FROM SUNDAY NIGHT INTO MONDAY. HEAVY DOWNPOURS ARE POSSIBLE AND THEY MAY RESULT IN LOCALIZED FLOODING. ALSO, GUSTY WINDS MAY ACCOMPANY SOME OF THE THUNDERSTORMS ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING. SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE AGAIN POSSIBLE ON MONDAY NIGHT INTO TUESDAY AND ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-142000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 348 PM EDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 13, 6:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT SAT JUN 13 2015
MDZ012-015-132315-
QUEEN ANNE'S-KENT-KENT-QUEEN ANNE'S-
640 PM EDT SAT JUN 13 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN QUEEN ANNE'S AND
WESTERN KENT COUNTIES...
AT 639 PM EDT...A STRONG THUNDERSTORM WAS OVER LANGFORD...OR 12 MILES
SOUTHEAST OF MIDDLE RIVER...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...CHESTERTOWN...CENTREVILLE...ROCK HALL...CHURCH HILL...
MILLINGTON...SUDLERSVILLE...OLD TOWN...KENNEDYVILLE...NEWTOWN...
CRUMPTON...CARVILLE...LANGFORD...HOPE...STARKEY CORNER...MORGNEC...
BARCLAY AND KINGSTOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3926 7622 3928 7620 3929 7617 3932 7618
3934 7616 3933 7614 3937 7611 3937 7609
3923 7576 3895 7606 3915 7628 3917 7628
TIME...MOT...LOC 2239Z 307DEG 18KT 3920 7618
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:39 PM EDT | Special Weather Statement | PHI | Lebanon | 51 min |
| Jun 12, 9:55 PM EDT | Special Weather Statement | PHI | Berks | 50 min |
Nearby
Special Weather Statements in Maryland, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.